# SDR RAIA201711110002

- Difficulty date: November 11, 2017
- Submitted: December 13, 2017
- Operation: Air carrier
- Aircraft: N616AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145092
- Aircraft time: 42,698 hours, 38,491 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Frame 75
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FUSELAGE EXTERIOR SKIN AT FR 75 HAS 3 POSSIBLE CRACKS - MARKED. PERFORMED REPAIR ON RH FUSELAGE EXTERIOR SKIN AT FR 75.
